# SDR ASAA2020031732443

- Difficulty date: March 15, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 36,338 hours, 10,419 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT, LEFT SIDE WINDOW HEAT LIGHT ILLUMINATED. GROUNDED - YES. ACCOMPLISHED RESET PROCEDURE PER QRH. LIGHT WENT OUT.
